Metrika: International Journal for Theoretical and Applied Statistics
1958 - 2025
Current editor(s): U. Kamps and Norbert Henze From Springer Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 83, issue 8, 2020
- Ordering extremes of exponentiated location-scale models with dependent and heterogeneous random samples pp. 869-893

- Sangita Das and Suchandan Kayal
- Estimation of finite mixture models of skew-symmetric circular distributions pp. 895-922

- Yoichi Miyata, Takayuki Shiohama and Toshihiro Abe
- First order rotatable designs incorporating differential neighbour effects from experimental units up to distance 2 pp. 923-935

- Jitendra Kumar, Seema Jaggi, Eldho Varghese, Arpan Bhowmik and Cini Varghese
- Statistical inference for the functional quadratic quantile regression model pp. 937-960

- Gongming Shi, Tianfa Xie and Zhongzhan Zhang
- North-east bivariate records pp. 961-976

- N. Balakrishnan, A. Stepanov and V. B. Nevzorov
- Nonparametric quantile regression estimation for functional data with responses missing at random pp. 977-990

- Dengke Xu and Jiang Du
Volume 83, issue 7, 2020
- Integral transform methods in goodness-of-fit testing, I: the gamma distributions pp. 733-777

- Elena Hadjicosta and Donald Richards
- Asymmetrical split-plot designs with clear effects pp. 779-798

- Xiaoxue Han, Jianbin Chen, Min-Qian Liu and Shengli Zhao
- Robust composite weighted quantile screening for ultrahigh dimensional discriminant analysis pp. 799-820

- Fengli Song, Peng Lai and Baohua Shen
- Variable selection for sparse logistic regression pp. 821-836

- Zanhua Yin
- The median of a jittered Poisson distribution pp. 837-851

- Jean-François Coeurjolly and Joëlle Rousseau Trépanier
- Maximum product of spacings prediction of future record values pp. 853-868

- Grigoriy Volovskiy and Udo Kamps
Volume 83, issue 6, 2020
- Locally D-optimal designs for heteroscedastic polynomial measurement error models pp. 643-656

- Min-Jue Zhang and Rong-Xian Yue
- A unified approach to constructing correlation coefficients between random variables pp. 657-676

- Majid Asadi and Somayeh Zarezadeh
- Reliability of a coherent system equipped with two cold standby components pp. 677-697

- Achintya Roy and Nitin Gupta
- Increasing concave orderings of linear combinations of order statistics with applications to social welfare pp. 699-712

- Antonia Castaño-Martínez, Gema Pigueiras, Georgios Psarrakos and Miguel A. Sordo
- Convergence rate of kernel regression estimation for time series data when both response and covariate are functional pp. 713-732

- Nengxiang Ling, Lingyu Wang and Philippe Vieu
Volume 83, issue 5, 2020
- Quadrupling: construction of uniform designs with large run sizes pp. 527-544

- Hongyi Li and Hong Qin
- Regularized quantile regression for ultrahigh-dimensional data with nonignorable missing responses pp. 545-568

- Xianwen Ding, Jiandong Chen and Xueping Chen
- Discriminant analysis based on binary time series pp. 569-595

- Yuichi Goto and Masanobu Taniguchi
- Minimax estimation of a bivariate cumulative distribution function pp. 597-615

- Rafał Połoczański and Maciej Wilczyński
- Inequalities for Gaussian random variables under Archimedean copula dependence pp. 617-625

- Longxiang Fang and Wenyu Huang
- Consistency for the negative binomial regression with fixed covariate pp. 627-641

- Rafael Weißbach and Lucas Radloff
Volume 83, issue 4, 2020
- Poisson source localization on the plane: the smooth case pp. 411-435

- O. V. Chernoyarov and Yu. A. Kutoyants
- Testing marginal homogeneity of a continuous bivariate distribution with possibly incomplete paired data pp. 437-465

- Daniel Gaigall
- Asymptotic distribution of modularity in networks pp. 467-484

- Yang Li and Yongcheng Qi
- Elfving’s theorem for R-optimality of experimental designs pp. 485-498

- Xin Liu and Rong-Xian Yue
- Comparing two nonparametric regression curves in the presence of long memory in covariates and errors pp. 499-517

- Hira L. Koul and Fang Li
- A note on multiple roots of a likelihood equation for Weibull sequential order statistics pp. 519-525

- Marcus Johnen, Stefan Bedbur and Udo Kamps
Volume 83, issue 3, 2020
- A new multiple outliers identification method in linear regression pp. 275-296

- Vilijandas Bagdonavičius and Linas Petkevičius
- On goodness-of-fit tests for the Bell distribution pp. 297-319

- Apostolos Batsidis, María Dolores Jiménez-Gamero and Artur J. Lemonte
- A general guide in Bayesian and robust Bayesian estimation using Dirichlet processes pp. 321-346

- Ali Karimnezhad and Mahmoud Zarepour
- On the construction of nested orthogonal Latin hypercube designs pp. 347-353

- Sukanta Dash, Baidya Nath Mandal and Rajender Parsad
- On stochastic comparisons and ageing properties of multivariate proportional hazard rate mixtures pp. 355-375

- Francisco Germán Badía and Hyunju Lee
- Estimation for varying coefficient panel data model with cross-sectional dependence pp. 377-410

- Hua Liu, Youquan Pei and Qunfang Xu
Volume 83, issue 2, 2020
- Nonparametric quantile estimation using surrogate models and importance sampling pp. 141-169

- Michael Kohler and Reinhard Tent
- Relative ageing in frailty and resilience models pp. 171-196

- Neeraj Misra and Jisha Francis
- The Behrens–Fisher problem with covariates and baseline adjustments pp. 197-215

- Cong Cao, Markus Pauly and Frank Konietschke
- Groupwise sufficient dimension reduction via conditional distance clustering pp. 217-242

- Xinyi Xu and Jingxiao Zhang
- On the variance parameter estimator in general linear models pp. 243-254

- Mathias Lindholm and Felix Wahl
- Optimal designs in sparse linear models pp. 255-273

- Yimin Huang, Xiangshun Kong and Mingyao Ai
Volume 83, issue 1, 2020
- Composite quantile regression estimation of linear error-in-variable models using instrumental variables pp. 1-16

- Weiming Yang and Yiping Yang
- A nonparametric estimator for the conditional tail index of Pareto-type distributions pp. 17-44

- Yaolan Ma, Bo Wei and Wei Huang
- Testing the hypothesis of a doubly exchangeable covariance matrix pp. 45-68

- Carlos A. Coelho and Anuradha Roy
- Saddlepoint approximations for the distribution of some robust estimators of the variogram pp. 69-91

- A. García-Pérez
- Regression function estimation on non compact support in an heteroscesdastic model pp. 93-128

- F. Comte and V. Genon-Catalot
- Construction of four-level and mixed-level designs with zero Lee discrepancy pp. 129-139

- Liuping Hu, Zujun Ou and Hongyi Li
Volume 82, issue 8, 2019
- Cumulative distribution functions for the five simplest natural exponential families pp. 891-902

- Gérard Letac
- The Cucconi statistic for Type-I censored data pp. 903-929

- Takuya Nishino and Hidetoshi Murakami
- Exogenous shock models: analytical characterization and probabilistic construction pp. 931-959

- Matthias Scherer and Henrik Sloot
- Nonparametric intensity estimation from noisy observations of a Poisson process under unknown error distribution pp. 961-990

- Martin Kroll
- Robust estimators for one-shot device testing data under gamma lifetime model with an application to a tumor toxicological data pp. 991-1019

- N. Balakrishnan, E. Castilla, N. Martín and L. Pardo
- Some limit results in estimation of proportion based on group testing pp. 1021-1038

- Jie Mi
Volume 82, issue 7, 2019
- On the existence and uniqueness of the maximum likelihood estimates of parameters of Laplace Birnbaum–Saunders distribution based on Type-I, Type-II and hybrid censored samples pp. 759-778

- Xiaojun Zhu, N. Balakrishnan and Helton Saulo
- A new characterization of the Gamma distribution and associated goodness-of-fit tests pp. 779-806

- Steffen Betsch and Bruno Ebner
- Estimation and testing of multiplicative models for frequency data pp. 807-822

- Antonoio Forcina
- On the large-sample behavior of two estimators of the conditional copula under serially dependent data pp. 823-841

- Taoufik Bouezmarni, Félix Camirand Lemyre and Jean-François Quessy
- The main effect confounding pattern for saturated orthogonal designs pp. 843-861

- Yuxuan Lin and Kai-Tai Fang
- Modeling overdispersed or underdispersed count data with generalized Poisson integer-valued autoregressive processes pp. 863-889

- Kai Yang, Yao Kang, Dehui Wang, Han Li and Yajing Diao
Volume 82, issue 6, 2019
- Composite quantile estimation in partial functional linear regression model with dependent errors pp. 633-656

- Ping Yu, Ting Li, Zhongyi Zhu and Zhongzhan Zhang
- A class of percentile modified Lepage-type tests pp. 657-689

- Amitava Mukherjee and Marco Marozzi
- On generalized orderings and ageing classes for residual life and inactivity time at random time pp. 691-704

- Arijit Patra and Chanchal Kundu
- Some properties of foldover designs with column permutations pp. 705-717

- Po Yang and William Li
- Equivalence of weighted and partial optimality of experimental designs pp. 719-732

- Samuel Rosa
- Local linear regression with reciprocal inverse Gaussian kernel pp. 733-758

- Xu Li, Juxia Xiao, Weixing Song and Jianhong Shi
Volume 82, issue 5, 2019
- Inference about the shape parameters of several inverse Gaussian distributions: testing equality and confidence interval for a common value pp. 529-545

- Mohammad Reza Kazemi and Ali Akbar Jafari
- Box–Cox elliptical distributions with application pp. 547-571

- Raúl Alejandro Morán-Vásquez and Silvia L. P. Ferrari
- Constructing optimal four-level designs via Gray map code pp. 573-587

- Liuping Hu, Hongyi Li and Zujun Ou
- On the reliability modeling of weighted k-out-of-n systems with randomly chosen components pp. 589-605

- M. Salehi, Z. Shishebor and Mehdi Asadi
- A past inaccuracy measure based on the reversed relevation transform pp. 607-631

- Antonio Di Crescenzo, Suchandan Kayal and Abdolsaeed Toomaj
Volume 82, issue 4, 2019
- On the exact distribution of the likelihood ratio test for testing the homogeneity of scale parameters of several two-parameter exponential distributions: complete and censored samples pp. 409-427

- Mahmood Kharrati-Kopaei and Ahad Malekzadeh
- A characterization of the Pareto distribution based on the Fisher information for censored data under non-regularity conditions pp. 429-440

- George Tzavelas
- Reliability properties of proportional hazards relevation transform pp. 441-456

- P. G. Sankaran and M. Dileep Kumar
- On testing the hidden heterogeneity in negative binomial regression models pp. 457-470

- Jeonghwan Kim and Woojoo Lee
- An approximate method for generalized linear and nonlinear mixed effects models with a mechanistic nonlinear covariate measurement error model pp. 471-499

- Hongbin Zhang and Lang Wu
- Mean mixtures of normal distributions: properties, inference and application pp. 501-528

- Hossein Negarestani, Ahad Jamalizadeh, Sobhan Shafiei and Narayanaswamy Balakrishnan
Volume 82, issue 3, 2019
- Partial aliased effect number pattern and selection of optimal compromise designs pp. 269-293

- Shili Ye, Dongying Wang and Runchu Zhang
- Kernel density estimation from complex surveys in the presence of complete auxiliary information pp. 295-338

- Sayed A. Mostafa and Ibrahim A. Ahmad
- Estimation of a continuous distribution on the real line by discretization methods pp. 339-360

- Yo Sheena
- A modification of Chao’s lower bound estimator in the case of one-inflation pp. 361-384

- Dankmar Böhning, Panicha Kaskasamkul and Peter G. M. Heijden
- Asymptotic properties of Lee distance pp. 385-408

- Nikolay I. Nikolov and Eugenia Stoimenova
Volume 82, issue 2, 2019
- Tests for the linear hypothesis in semi-functional partial linear regression models pp. 125-148

- Shuzhi Zhu and Peixin Zhao
- On the Turing estimator in capture–recapture count data under the geometric distribution pp. 149-172

- Orasa Anan, Dankmar Böhning and Antonello Maruotti
- Efficient estimation of the varying-coefficient partially linear proportional odds model with current status data pp. 173-194

- Shanshan Lu, Jingjing Wu and Xuewen Lu
- Inner workings of the Kenward–Roger test pp. 195-223

- Waseem Alnosaier and David Birkes
- Switching time of the standby component to the k-out-of-n:G system in the stress–strength setup pp. 225-248

- Zohreh Pakdaman and Jafar Ahmadi
- Generalizations of distributions related to ( $$k_1,k_2$$ k 1, k 2 )-runs pp. 249-268

- A. N. Kumar and N. S. Upadhye
Volume 82, issue 1, 2019
- Four simple axioms of dependence measures pp. 1-16

- Tamás F. Móri and Gábor J. Székely
- Quantile-based reliability aspects of cumulative Tsallis entropy in past lifetime pp. 17-38

- Aswathy S. Krishnan, S. M. Sunoj and P. G. Sankaran
- Semi-functional partially linear regression model with responses missing at random pp. 39-70

- Nengxiang Ling, Rui Kan, Philippe Vieu and Shuyu Meng
- Kernel-based methods for combining information of several frame surveys pp. 71-86

- I. Sánchez-Borrego, A. Arcos and M. Rueda
- D-optimal designs for multi-response linear mixed models pp. 87-98

- Xin Liu, Rong-Xian Yue and Weng Kee Wong
- Shape measures based on the convex transform order pp. 99-124

- A. Arriaza, A. Crescenzo, M. A. Sordo and A. Suárez-Llorens
| |